# SDR ASAA2014071308558

- Difficulty date: July 13, 2014
- Submitted: July 17, 2014
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 28,161 hours, 8,407 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 32145525
- Part serial: 9404
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 30,375 hours, 9,068 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED DUCT SPLIT DURING CRUISE. CONSTANT SPLIT NOT A SPIKE. R=20, L=35. N1 SPEED 88 PERCENT.  ALTITUDE= 37,000 FT ISOLATION VALVE= AUTO. ENGINE BLEEDS=OPEN.  APU=OFF. BOTH PACKS= OPERATING. COWL AND WING ANTI ICE=OFF.  CABIN PRESSURIZATION=GOOD.  ACFT GROUNDED.  ACCOMPLISHED HEALTH CHECK ON NR 2 ENGINE BLEED AIR SYS IAW HEALTH CHECK WC NG-36WC-00001. PRSOV FAILED WRENCH TEST, 450 DEG. SENSE LINE LEAKING, PRECOOLER CONTROL VALVE FAILED CONTROL PRESSURE REGULATION.  R & R PRSOV IAW AMM 36-11-04-000-801 FOR REMOVAL AND AMM 36-11-04-400-801 FOR INSTALLATION. R & R 450 DEGREE SENSE LINE IAW TC NG36WC-00001.  R & R PRECOOLER CONTROL VALVE IAW AMM 36-12-02-000-801 FOR REMOVAL AND AMM 36-12-02-400-801 FOR INSTALLATION AFTER INSTALLATION PERFORMED HEALTH CHECK ON INSTALLED PARTS IAW TC NG-36WC-00001, OPS CHECKED GOOD, ACCOMPLISHED ENGINE BLEED AIR CROSSOVER OPS CHECK- TEST IAW AMM 36-11-00-710-801.  OPS CHECKED GOOD.
